On left derivations of $BCH$-algebras

Kyung Ho Kim, Yong Hoon Lee

Abstract


In this paper, we introduce the notion of left derivations of $BCH$ algebras and investigate some properties of left derivations in a $BCH$-algebra. Moreover, we introduce the notions of fixed set and kernel set of derivations in a $BCH$-algebra and obtained some interesting properties in medial $BCH$-algebras. Also, we discuss the relations between ideals in a medial $BCH$-algebras.


Keywords


BCH-algebra, derivation, left derivation, isotone, fixed set, medial

Full Text:

PDF

References


M. A. Chaudhry, On BCH-algebras, Math. Japonica. 36 (4) (1991, 665–676.

M. A. Chaudhry and H. Fakhar-ud-din, Ideals and Filter in BCH-algebras, Math. Japonica. 44 (1996) no. 1, 101–112.

Q. P. Hu and X. Li, On BCH-algebra, Math. Sem. Notes Kobe Univ. 11 (2) (1983), 313–320.

Q. P. Hu and X. Li, On proper BCH-algebra, Math. Japon. 30 (4) (1985), 659–661.

K. Iseki, An algebra related with a propositional calculus, Proc. Japon Acad 42 (1966), 26–29.

Y. Imai and K. Iseki, On axiom system of propositional calculi XIV , Proc. Japan ACademy. 42 (1966), 19–22.




DOI: http://dx.doi.org/10.11568/kjm.2017.25.2.163

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr